# SDR AWXA200500605

- Difficulty date: May 24, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 57,424 hours, 40,457 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122615
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FLT 788  - ON CLIMB-OUT OUT OF PHX EN ROUTE TO PDX WITH LANDING GEAR LEVER IN THE OFF POSITION, THE RIGHT MAIN GEAR INDICATED DOWN AND GREEN WITH NO RED TRANSIT.  PILOTS CYCLED THE GEAR WITH NO CHANGE IN INDICATIONS, HOWEVER, THE LEFT MAIN GEAR WAS INDICATING TRANSIT WHEN THE LIGHT SHOULD HAVE BEEN OUT.  MAINTENANCE REMOVED AND REPLACED THE M981 DOWN LOCK LOGIC CARD IAW 32-09-20-4.  HO HELP.  MAINTENANCE REMOVED AND REPLACED THE RT MAIN GEAR DOWNLCIK SENSOR S73 IAW MM 32-61-31-4 AND AWM 32-64-01.  MAINTENANCE PERFORMED TWO GEAR SWINGS AND OPERATIONALLY CHECKED FOR 6 CYCLES WITH NO DEFECTS NOTED.  AIRCRAFT RELEASE TO SERVICE.
